Jump to content





9 Months After Accutane

Posted by src, 21 August 2013 · 665 views

It has been almost nine months since I took my last accutane pill.   I have not had a single breakout in nearly a year. My skin is beautiful -- every now an again I will get a single, very small zit that I couldn't care less about. 
 
None of the side effects lasted for me.  My lips and skin are no longer dry, and (unfortunately) my hair no longer stays clean for days at a time.  I did not have any health problems, mental or physical, while on accutane, and I don't have any now. I am a healthy, happy, acne-free girl.
 
My scarring was never bad and is fading with time.  Sometimes after I work out I can see the scars pretty clearly around my chin, but in my day to day life I don't notice any -- and I frequently go out without make up, even to my office or to meet friends after work. 
 
In a nutshell, I am still really happy that I went on accutane. It was not a decision I made lightly and it was not an easy six months, but it was the right choice for me Posted Image
 
I attached a few pictures.  The first two are of my breakout last summer (2012), the third is my chin this summer (2013).  Attached Image Attached Image Attached Image




Wow your skin looks really really great :) congratulations :) was your dosage ?
Wow your skin looks really really great :) congratulations :) what was your dosage ?

Truly amazing! Bravo!

Thank you! My dose was 30mg once a day for 6 months.

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors